# SDR 97FDEA00301

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6516317251
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01,4) ON THE LOWER CHORD OF THE DRAG BRACE SUPPORT FITTING SHELF BS 351.2, WL 148.5, RBL 12 TO LBL 6.  *S/D*  BLENDED CORROSION ON CHORD FOUND OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED CHORD AND INSTALLED NEW CHORD PER FED-EX SRM 51-30-2.
